MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18875
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s dyspnea gradually worsened, but remained conscious with low skin temperature in the extremities and scattered mottling over the body.Therefore, endotracheal intubation and ventilator-assisted ventilation were provided.Before intubation, a routine cuff seal test was performed, which showed cuff leakage.After the endotracheal tube was replaced, the intubation was completed successfully.The event resulted in a delay to treatment and hypoxia because the cuff leak was not detected in time.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Shiley
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50359821
Report Number9681384-2026-00840
Device Sequence Number6024795
Product Code BTR
UDI-Device Identifier40884521032539
UDI-Public(01)40884521032539(17)300423(10)25D0964JZX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18875
Device Catalogue Number18875
Device Lot Number25D0964JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight121 LB